# SDR HEEA978877

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 6220 · Main Rotor Head
- Part: Damper Assy
- Part number: 204010937009
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER ASSY PIN TIMING VERY SLOW.
